# SDR ASAA2021012433927

- Difficulty date: January 24, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 24,561 hours, 7,923 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE CAN PLACE CALLS ON SATCOM AND HEAR OTHERS SPEAK BUT NO ONE CAN HEAR US.  TRIED CALLING FROM BOTH MCDU'S AND BOTH PILOT STATIONS AND BOTH SAME EFFECT.  GROUNDED-YES.  COULD NOT DUPLICATE, ACCOMP VOICE TEST, REF B737-900 AMM 23-15-00.  SYSTEM OPERATIONS CHECKS NORMAL.
